RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Issue 1  


On the factorization of the function $B_\alpha$
M. M. Dzhrbashyan, V. S. Zakharyan
3
Methods of summation and best approximation
L. P. Vlasov
11
On the order of approximation of a continuous $2\pi$-periodic function by Fejer and Poisson means of its Fourier series
V. V. Zhuk
21
Differentiation with respect to nets and the Haar series
V. A. Skvortsov
33
Projectors in certain Banach lattices
G. Ya. Lozanovskii
41
Classes of convex sets as generalized metrical spaces
V. A. Sorokin
45
On the speed of convergence in the method of Fejer approximations
I. I. Eremin
53
Distribution of values of certain classes of additive arithmetic functions in algebraic number fields
R. S. Baibulatov
63
2-Groups with normal noncyclic subgroups
F. N. Liman
75
Neutral polyverbal operations
O. N. Matsedonskaya
85
On periodic groups of automorphisms of extremal groups
S. N. Chernikov
91
The convergence to a Gaussian process of the number of empty cells in the classical problem of distributing particles among cells
Yu. V. Bolotnikov
97
An existence principle for a periodic solution of a differential equation in Banach space
N. V. Medvedev
105

Doctoral theses
The theory of thermal potentials and its applications
L. I. Kamynin
113
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019